# SDR AALA20041193

- Difficulty date: December 3, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD -  INFLIGHT ON GEAR RETRACTION NOSE GEAR INDICATOR REMAINED RED.  DOORS REMAINED OPEN (AIR NOISE).  NOSE LANDING GEAR INDICATED RETRACTED.  STALL INDICATED FAILURE AND AUTO SPOILER DO NOT USE ILLUMINATED.  PERFORMED FULL STRUT SERVICE.  JACKED NOSE GEAR AND SWUNG NOSE GEAR SEVERAL CYCLES.  ADJUSTED NOSE GEAR LOCK SENSOR GAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
